RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 195, Number 3  


MATHEMATICS
The Green's function of a Sturm–Liouvile equation with operator coefficients
È. Abdukadyrov
519
The Deheuvels homology of metric compacta
E. M. Beniaminov
523
Certain approximate methods of solving time-optimal problems in Banach spaces in the presence of phase constraints
F. P. Vasil'ev, R. P. Ivanov
526
A certain necessary condition for Tihonov regularizability
V. A. Vinokurov
530
Discontinuous solutions of nonlinear mixed problems for almost linear hyperbolic systems on the plane
V. N. Gol'dberg
532
The representation of entire functions of arbitrary order of growth
G. V. Efimov
536
The intersection of topologies
V. P. Zolotarev
540
Vibrostability of the solutions of differential equations
M. A. Krasnosel'skii, A. V. Pokrovskii
544
From the existence of a nonmeasurable set of type $A_2$ there follows the existence of an uncountable set that contains no perfect subset of type $CA$
V. A. Lyubetskii
548
A canonical operator on a Lagrangian manifold with complex germ, and a regularizer for pseudodifferential operators and difference schemes
V. P. Maslov
551
The continuity of metric projection onto certain classes of subspaces in a Banach space
E. B. Oshman
555
Differential games with incomplete information
L. A. Petrosyan
558
Extremally disconnected spaces with unique autohomeomorphism
A. I. Raikhberg
562
On the stability of the Dirichlet and Neumann problems
È. M. Saak
564
Solution of the Dirichlet problem for a half-space
S. B. Topuriya
567
Asymptotic distribution of the eigenvalues for differential operators with constant coefficients
V. N. Tulovskii
570
On the stability of self-oscillations of a liquid
V. I. Yudovich
574

PHYSICS
Electron spin resonance spectrum of $\mathrm{Cu}$ $(\mathrm{II})$ in cesium phosphate glasses
L. D. Bogomolova, V. A. Zhachkin, V. N. Lazukin, N. F. Shapovalova
577
On kinetic theory of gases with rotational degrees of freedom
E. G. Kolesnichenko, V. F. Baibuz
581
The influence of anharmonicity on relaxation time during adiabatic excitation and deactivation of molecule oscillations
S. A. Losev, O. P. Shatalov, M. S. Yalovik
585
Stark broadening of hydrogen spectral lines in turbulent plasma
G. V. Sholin
589
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019